MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Following implantation of the ar40e model intraocular lens (iol) there were complications during surgery and the lens was removed; information regarding the replacement iol is unavailable.There was no product quality issue that contributed to the event.Patient prognosis post-procedure is unknown.The suspect iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Additional information: additional information was provided reporting, during the initial procedure an interior vitrectomy was performed and sutures were required; however, there was no patient injury.The patient was left aphasic.Patient prognosis post-procedure was reported as good.An anterior chamber iol is scheduled to be placed in the patient¿s ocular dexter (right eye) (b)(6) 2025.No further information is available.The following sections have been updated accordingly: section a-3b patient gender: female.Section a-5 patient ethnicity: not hispanic/latino.Section a-6 patient race: white.Section e-1 reporter title: dr.Section e-1 reporter firstname: (b)(6).Section e-1 reporter last name: (b)(6).Section e-1 reporter telephone number: (b)(6).Section e-2 health professional? yes.Section e-3 reporter occupation: physician.Section h-6 health effect - impact code: 2199 - incomplete treatment.Section h-6 health effect - impact code: 4625 - sutures and vitrectomy.Section h-6 health effect - clinical code: 4582 - incomplete treatment.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22090252
Report Number3012236936-2025-000151
Device Sequence Number6906276
Product Code HQL
UDI-Device Identifier05050474502116
UDI-Public(01)05050474502116(17)280525
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite